# SDR CA160119006

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040330
- Condition: Sheared
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ABOUT TO DEPART WHEN THE TAIL ROTOR DRIVE SHAFT SHEARED ABOVE THE HORIZONTAL STABILIZER.   NO INJURIES REPORTED AND ACFT RECEIVED LOCALIZED DAMAGE.
